Istituto di Scienza e Tecnologie dell'Informazione     
Lotti G., Romani F. On the asymptotic complexity of rectangular matrix multiplication. In: Theoretical Computer Sciences, vol. 23 pp. 171 - 185. North Holland, 1983.
The number of essential multiplications required to multiply matrices of size NxN and NxN∆x is studied as a function f(x). Bounds to f(x) sharper than trivial ones are presented and the asymptotic behaviour of f(x) is studied. An analogous investigation is performed for the problem of multiplying matrices of size NxN∆x and N∆xxN∆y.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional